# SDR UPS09654783

- Difficulty date: February 11, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T227011
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B MAIN FLAP I/B AFT FLAP HINGE FTG FOUND CRACKED. 0.375 INCH LENGTH.  RT WING I/B MAIN FLAP I/B AFT FLAP HINGE FTG REPAIRED AS PER SRM 57-53-02-2R 1 FIG 201.
